# SDR C8GA20090263

- Difficulty date: July 31, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT AT STA 560 STR 25R WEB IS CRACKED. CUT OUT DAMAGED WEB AND FABRICATED NEW FROM 7075 T6 .063" DIM 29.5" X 4.5", DOUBLER SPLICE FROM 7075 T6 .071" DIM 4.5" X 4.5", INBD DOUBLER SPLICE FROM 7075 T6 .071" DIM 5.5" X 4.5".  INSTALLED REPAIR NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
